# SDR DHL2008765003

- Difficulty date: January 21, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT STAIRWELL LIGHTENING HOLE CRACKED 5 O'CLOCK POSITION RIGHT SIDE BS 1265 (TORQUE BOX).  CUT OUT DAMAGED AREA AT AFT STAIRWELL LIGHTENING HOLE DIMENSION 1" BY .75" IAW SRM 51-40-2 FIG 1.  FABRICATED DOUBLER REPAIR IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  DRILLED HOLES AT NEW DOUBLER IAW SRM 51-30-5.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 51-30-2.
